Show simple item record

dc.contributor.authorHeintz, Alexei
dc.contributor.authorPiatnitski, Andrey
dc.date.accessioned2017-03-30T07:39:52Z
dc.date.available2017-03-30T07:39:52Z
dc.date.issued2016-08
dc.description.abstractThe paper gives a rigorous description, based on mathematical homogenization theory, for flows of solvents with not charged solute particles under osmotic pressure for periodic porous media permeable for solute particles. The effective Darcy type equations for the flow under osmotic pressure distributed within the porous media are derived. The effective Darcy law contains an additional flux term representing the osmotic pressure. Coefficients in the effective homogenized equations are related to the values of the phenomenological coefficients in the Kedem-Katchalsky formulae (2).en_US
dc.descriptionLink to publishers version: 10.3934/nhm.2016005en_US
dc.identifier.citationHeintz, Piatnitski A. Osmosis for non-electrolyte solvents in permeable periodic porous media. Networks and Heterogeneous Media. 2016;11(3):471-499en_US
dc.identifier.cristinIDFRIDAID 1432194
dc.identifier.doi10.3934/nhm.2016005
dc.identifier.issn1556-1801
dc.identifier.issn1556-181X
dc.identifier.urihttps://hdl.handle.net/10037/10902
dc.language.isoengen_US
dc.relation.journalNetworks and Heterogeneous Media
dc.rights.accessRightsopenAccessen_US
dc.subjectVDP::Mathematics and natural science: 400en_US
dc.titleOsmosis for non-electrolyte solvents in permeable periodic porous mediaen_US
dc.typePeer revieweden_US


File(s) in this item

Thumbnail

This item appears in the following collection(s)

Show simple item record